# SDR AALA20140719004

- Difficulty date: July 19, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 65,887 hours, 34,232 cycles
- Engine: Pwa JT8D217
- Engine time: 3,309 hours, 1,897 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT SHOOK & RT ENG LOST OIL PRESS.  RT ENG WAS SHUTDOWN, SINGLE ENG TIME 15 MINUTES.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT ENG ON 07/21/2014.  SYS GND CHECKED NORMAL OPERATION OPEN.
